Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)



The Banach spaces $ \mathbf{F}_\psi(\Omega)$ of random variables

Authors: Yu. V. Kozachenko and Yu. Yu. Mlavets$’$
Translated by: S. V. Kvasko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 86 (2012).
Journal: Theor. Probability and Math. Statist. 86 (2013), 105-121
MSC (2010): Primary 60G07; Secondary 65C05
Published electronically: August 20, 2013
MathSciNet review: 2986453
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some properties of random variables and stochastic processes belonging to the spaces $ \mathbf {F}_\psi (\Omega )$ are studied.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60G07, 65C05

Retrieve articles in all journals with MSC (2010): 60G07, 65C05

Additional Information

Yu. V. Kozachenko
Affiliation: Department of Probability Theory, Statistics, and Actuarial Mathematics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue, 4E, Kiev 03127, Ukraine

Yu. Yu. Mlavets$’$
Affiliation: Department of Cybernetics and Applied Mathematics, Faculty for Mathematics, Uzhgorod National University, Universytets’ka Street, 14, Uzhgorod 88000, Ukraine

Keywords: Orlicz spaces, Banach spaces of random variables, stochastic processes, moment norms
Received by editor(s): November 17, 2011
Published electronically: August 20, 2013
Article copyright: © Copyright 2013 American Mathematical Society